A 20-year-old member asked:
Im gettin bad cramps n my lower abdomen no vaginal bleeding i been having this for two days now. it started after first dose of topomax help?
1 doctor answer • 5 doctors weighed in
Dr. Barton Butterbaughanswered
Family Medicine 42 years experience
ABD Cramps-Topamax: One of the side effects of topamax (topiramate) is "abdominal cramping". Check with your physician, and discuss alternative treatments for the reasons he/she rx'd you this medication.
Created for people with ongoing healthcare needs but benefits everyone.
5.9k viewsReviewed >2 years ago
Last updated Jun 18, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.